Share Facebook
Crohn's Disease Forum » General IBD Discussion » Pains in male private parts


09-23-2012, 09:03 PM   #1
Ozboz
Senior Member
 
Ozboz's Avatar
 
Join Date: Jun 2012
Location: Melbourne S.E. Suburbs, Victoria, Australia

My Support Groups:
Pains in male private parts

Hey guys been experiencing these funny pains in my penis there light lightening
bolts of pain that come from the lower sides of my abdomen and shooot out through my penis sometimes i just get pains down the side of penis its a really sharp annoying pain that comes and goes with in a few minutes today i have like this discomfort in the head of my panis and when i get stomach aches like below my belly button my penis also seems to hurt but it looks fine.

just wondering anyone had anything similar and what it was.

thanks guys
09-23-2012, 09:12 PM   #2
Earnellzwifey
Senior Member
 
Earnellzwifey's Avatar
 
Join Date: Sep 2012
Location: Aberdeen, Mississippi
Could you possibly have a uti?
__________________
Dx 8/31/ 2012 w/ CD
taking:
Remicade,Librax,Lomotil,Prednisone,Probiotic,
Iron,multi-vitamin, B12 injections, magic mouthwash,
Zofran.

32 medical conditions and counting. 22 pills a day with daily blood sugar testing and urinary cathing.

If you live in the loo , because you always gotta poo , then this is the place for you.
09-23-2012, 09:18 PM   #3
Ozboz
Senior Member
 
Ozboz's Avatar
 
Join Date: Jun 2012
Location: Melbourne S.E. Suburbs, Victoria, Australia

My Support Groups:
had a test a month or so back and didn't have one but I think he acid acidity level was bit high so put me on sonac an antacid sort off like zantac
09-23-2012, 09:22 PM   #4
EthanPSU
Senior Member
 
EthanPSU's Avatar
 
Join Date: Jul 2010
Location: Pennsylvania

My Support Groups:
Yeah, never experienced anything in that region crohns related. Could be a UTI or something with the prostate.
09-23-2012, 09:52 PM   #5
Aussie
Senior Member
 
Join Date: Jun 2010
Location: Brisbane, Queensland, Australia
Hi Ozboz, crampy pain that starts in your flank and radiates to the groin can indicate kidney stones. Perhaps not the exact pain your describing, although might be worth a few quick investigations to rule out.
09-23-2012, 09:57 PM   #6
Ozboz
Senior Member
 
Ozboz's Avatar
 
Join Date: Jun 2012
Location: Melbourne S.E. Suburbs, Victoria, Australia

My Support Groups:
yeah gonna go to docs and see whats up
09-23-2012, 11:35 PM   #7
halfstep44
 
Join Date: Aug 2012
Location: Saratoga, New York
Hey there Ozboz. I get similar pains. I get them when I pee, alot like you describe. And sometimes it's specific to the area about 3 inches/7 cm on each side of my belly button (I mean it's symmetrical, never on just one side). Weird, huh? I get significant pain in the left side of my genitals. Docs just look at me like im crazy. I also do not have a UTI, STD or kidney stones.

PLEASE go to my post from a few days ago and let me know if you can relate to anything that I've experienced. I'd be super grateful if you did! A pm or a reply, doesnt matter. You have to have at least 10 posts to be allowed to post a URL, so this is the title of the thread: 'Male sexual problems with abscess/fistula'. It's in the 'fistula/abscess/fissure' forum
09-24-2012, 04:53 AM   #8
mehtadone
 
mehtadone's Avatar
 
Join Date: Nov 2010
Location: United Kingdom
Are you on Infliximab or Humira?
__________________
__________________
Diagnosed Crohnie 1990, Age 9.
Steroids, Diets, drugs etc
2001. 1st Resection - Feeling great.
2007. 2nd Resection - Feeling great again!!
2011. Fistula found. Bum surgery ongoing

Current meds
Traditional: Humira, 50mg Azathioprine, Calci-chew Forte D3
Supplements: Multivitamin, VSL

Twitter
09-24-2012, 05:41 AM   #9
Ozboz
Senior Member
 
Ozboz's Avatar
 
Join Date: Jun 2012
Location: Melbourne S.E. Suburbs, Victoria, Australia

My Support Groups:
I was on infliximab thats when this all started and have been off it for about 3 months due to having reaction at last infusion nausea and threw up then had horrible abdominal pains for 3 weeks after
09-24-2012, 06:03 AM   #10
mehtadone
 
mehtadone's Avatar
 
Join Date: Nov 2010
Location: United Kingdom
I'm on Infliximab and I've had three bouts of epididymitis. The pain sounds very similar. I'm not sure if its related to the drug, or a previous cathertisation I've had for crohn's surgery. Worth investigating. A course of antibiotics sorts it out each time. I'm seeing a Urologist now to see if he can find out why its re-occurring.
09-24-2012, 06:52 AM   #11
Ozboz
Senior Member
 
Ozboz's Avatar
 
Join Date: Jun 2012
Location: Melbourne S.E. Suburbs, Victoria, Australia

My Support Groups:
First i need to speak to my gp about it then get a referal what test discovered it was it just a blood test
09-24-2012, 08:22 AM   #12
KWalker
Moderator
 
KWalker's Avatar
I had epididymitis as well from riding a bike (unrelated to crohns) but more of a constant strain on the area but it's more of a testicle/scrotum pain. It's where the scrotum gets inflamed due to strain/stress on the area and it will give a constant uncomfortable feeling with some pain. For me it never "spread" to pain to other areas but it could be something for you to look into. It's definitely not a nice feeling
09-24-2012, 06:45 PM   #13
Ozboz
Senior Member
 
Ozboz's Avatar
 
Join Date: Jun 2012
Location: Melbourne S.E. Suburbs, Victoria, Australia

My Support Groups:
I did have some scrotom pain discomfort few months ago did you have stingy pee with it aswell
09-24-2012, 06:59 PM   #14
KWalker
Moderator
 
KWalker's Avatar
I personally didn't. The only thing I got was the feeling almost like someone squeezing a bruise and the scrotum got quite swollen and thick feeling actually. It wasn't a sharp pain
09-25-2012, 01:06 AM   #15
Ozboz
Senior Member
 
Ozboz's Avatar
 
Join Date: Jun 2012
Location: Melbourne S.E. Suburbs, Victoria, Australia

My Support Groups:
nah my pains are diffrent
11-02-2017, 01:29 PM   #16
Kyle.h
 
Join Date: Sep 2017
Location: Sheffield, United Kingdom
Hi, this is my first post here!

I know this is an old thread but just in case anyone is having similar issues.. I'm on Pred and have experienced the same issues as above.

UTI test was clear and I discovered I have thrush (IBD Nurse advised this is a common side effect of Pred). One time tablet from the pharmacy and in a couple of days, the pain has almost gone! I'm now taking a Probiotic I've read this can help long term.

Hope this helps others

11-02-2017, 06:20 PM   #17
Ozboz
Senior Member
 
Ozboz's Avatar
 
Join Date: Jun 2012
Location: Melbourne S.E. Suburbs, Victoria, Australia

My Support Groups:
Thanks mate but my issues are resolved now thanks.
Reply

Crohn's Disease Forum » General IBD Discussion » Pains in male private parts
Thread Tools


All times are GMT -5. The time now is 12:45 AM.
Copyright 2006-2017 Crohnsforum.com